Kimberly (kimberly_a) wrote,
Kimberly
kimberly_a

  • Mood:

Nausea and Saphris and Seroquel

After some brainstorming with Shannon this evening, I've come to the conclusion that Saphris controlled my nausea, but Seroquel never did. I remember when I was on this dosage of Seroquel several weeks ago, and I was having nausea and hunger at the same time, so obviously the nausea was still around.

So Saphris helped with the nausea, but made me gain weight, which is dangerous with the kidney disease and therefore unacceptable. And nothing else has really helped with the nausea, so I'm most likely SOL there.

Well, maybe we can get the mood and anxiety stuff sorted, so that we can then maybe come up with a workable solution for the nausea. If Saphris helps, then there's bound to be something else that does, too.

In the meantime, I'll grab my meals when I can. And get used to nausea.
Tags: kidneys, medication, meds-saphris, meds-seroquel, mood, nausea, nutrition, side effects, weight
Subscribe

  • Sick

    I got sick Monday evening with some sort of intestinal problem, and it hasn't gone away. After a few days, I went to the doctor (and my BP was 75/57,…

  • Resting Up

    My stomach has been doing okay since last Tuesday, but walking to CWC on Friday totally wiped me out, so apparently I'm still tiring easily, still…

  • Wonderful day with the hubby

    Had a tremendous day today, helped by the fact that I've been tremendously hypomanic. (I'm seeing my psychiatrist tomorrow, so we'll talk about this…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 1 comment